# SDR ASAA1159358

- Difficulty date: February 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 22,770 hours, 7,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 986 IS CORRODED.  REPAIRED FLOORBEAM IAW B737 800 SRM 53 70 51.
